Search. Read. Cite.

Easy to search. Easy to read. Easy to cite with credible sources.

Journal of Applied Sciences

Year: 2008  |  Volume: 8  |  Issue: 24  |  Page No.: 4668 - 4673

A Polynomial-Time Decomposition Algorithm for a Petri Net Based on Indexes of Places

Q. Zeng, X. Hu, J. Zhu and H. Duan


This study proposes an algorithm for the decomposition approach of Petri nets based on indexes of places and analyzes the complexity of the given algorithm. The main data structures required and four key functions contained in the algorithm are firstly addressed. It is proved that the proposed decomposition algorithm is a polynomial-time algorithm.

Cited References Fulltext